# SDR 01FDEA00544

- Difficulty date: June 14, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- Aircraft time: 43,479 hours, 33,956 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Condition: Corroded
- Location: Horizontal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 409 L/H HORZ STAB UPR TRAILING EDGE BEAM HAS CORROSION 71" FROM O/B END.  **  S/D  **  R&R PER FEDEX EA 7-5510-57288.
